Translator Disclaimer
1 March 2008 The identity of Chaleponotus elusus Casey 1892 (Curculionidae: Molytinae: Conotrachelini)
Robert S. Anderson
Author Affiliations +
No abstract for this paper is available.
Robert S. Anderson "The identity of Chaleponotus elusus Casey 1892 (Curculionidae: Molytinae: Conotrachelini)," The Coleopterists Bulletin 62(1), 42-44, (1 March 2008). https://doi.org/10.1649/1025.1
Received: 25 May 2007; Accepted: 1 January 2007; Published: 1 March 2008
JOURNAL ARTICLE
3 PAGES


Share
SHARE
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top